# SDR QXEA2019030400096

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,825 hours, 12,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 5 FROM FSX-39.00-X102.50,Y-40.950 IS CORRODED. SEAT RAIL 5 FSX -39.00 -X10.50 Y-40.950 CORROSION BLENDED AND FOUND TO BE BEYOND LIMITS IAW SRM 53-20-49-02-02. SEAT RAIL 5 FSX -39.00 X102.50 Y-40.950 REPLACED IAW SRM 51-40-10-02-01, 51-42-05-02, 51-40-07, 51-41-05-00-01.
